# SDR ZW0A0212701

- Difficulty date: December 22, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 28,740 hours, 15,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMERGENCY PORTABLE LIGHT, THE AFT FLIGHT ATTENDANT SEAT CEILING LIGHT JUST FWD OF RT LAV, AND THE FLOOR EGRESS LAMP AT SEAT ROWS 6 AND 9, WERE ALL INOPERATIVE.  REPLACED THE PORTABLE LIGHT, REPLACED THE BATTERY PACK AT AFT LAV, AND REPLACED BOTH EGRESS LIGHT LAMPS.
